# SDR 2001UALA00076

- Difficulty date: February 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 23,040 hours, 4,642 cycles
- Engine: Pwa PW4077
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibrates
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOUD NOISE AND VIBRATION ON RIGHT SIDE OF AIRCRAFT BY ROW 15.  *S/D*  DUCTS IN AFT OF FORWARD CARGO COMPARTMENT (MIX MANIFOLD AREA) WERE CHECKED, BUT NO DISCREPANCIES WERE FOUND.  AIR ON TEST WAS PERFORMED ON RIGHT HAND PACK, AND THERE WAS NO EICAS MESSAGE INDICTING THE RIGHT PACK.  AIRCRAFT WENT BACK TO REVENUE SERVICE WITH NO FURTHER INCIDENT.
